# SDR YENA200574

- Difficulty date: October 8, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N527JB
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- Aircraft time: 17,013 hours, 6,242 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: D5211053100100
- Condition: Defective
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK WHILE PERFORMING INSPECTION, FOUND R2 MED GIRT BAR SLIDE INOPERABLE.  REPLACED R2 GIRT BAR ASSY PER JETBLUE AND AIRBUS AMM.
